# SDR ABXA20130806502

- Difficulty date: August 6, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 54,939 hours, 41,418 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: B737
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPER NUMERARY EMERGENCY LIGHT INOPERATIVE. TROUBLESHOT IAW AMM 33-50-00-00, AND FOUND M736 POWER SUPPLY INOPERATIVE.   R & R BATTERY ASSY.  ALL EMERGENCY LIGHTS OK, ACFT WAS GROUNDED.
